# SDR COM11898

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Defective
- Location: Elev Trim Tab
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM WARNING SOUNDED DURING TAKEOFF.  REPLACED THE ELEVATOR TRIM TAB PROXIMITY SENSORS.
